# SDR UIEA2019061764500

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 81,644 hours, 23,888 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: H

## Discrepancy

L1 WINDOW DURING CLIMB OUT CRACKING AND SMOKING FROM OUTER BOTTOM CORNER TURNED OFF WINDOW HEAT( INSPECTED L1 WINDOW FOR DAMAGE IAW 767 AMM 56-11-00 NOTED NONE. FOUND L1 WINDOW ELECT CONNECTOR TERMINAL LOOSE AT LWR LH CORNER CLEANED AND SECURED TERMINAL END AND REPLACED PROTECTIVE COVER PERFORMED M191 WINDOW HEAT CONTROLLER TEST IAW 767 AMM 30-41-01 NO FAULTS NOTED ACCOMPLISHED WINDOW HEAT GROUND TEST PER 767AMM 30-41-00-715 NO DEFECTS NOTED WINDOW PANE SHOWS NO EVIDENCE OF ARCING OR OVERHEAT CONDITION )
